BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Dear user. I can understand. Please don't be panic but be serious about the symptoms. Consult your psychiatrist for physical investigation. Please provide more information so that we can start the diagnosis process and the treatment. I am here to help you in every aspect of your mental and physical health. Any sexual or psychological problems can be cured with the help of various methods and therapies. I suggest you to post your query with every detail here. I will help you in overcoming your problems certainly. Take care.
Hello, vaping is one of the heavily debated topics if its harmful or not. However, its harmful effects has began to show up.
In 2019, the centers for disease control and prevention (cdc) reported over two thousand suspected cases of severe acute lung illnesses (e-cigarette, or vaping, product use associated lung injury [evali]) linked to the use of e-cigarette devices to aerosolize substances for inhalation.
So, I believe its definitely harmful. If you need help quitting, you can always contact me. Thanks!
Strong willpower only help if you want to quit independently. After quitting you will feel some uneasiness discomfort, headache,bodyache etc. But it will last within few days. For more tips you can consult me on private.
He will be requiring counselling and de-adiction. Meanwhile show him plenty of affection and love. Do not condemn him but try to analyse why he prefers to be under the influence of alcohol. There could be some suppressed guilt/ anger making him to chose the booze. Try to be empathetic towards his problem and lead him to psychiatrist who can really help him.
At the outset, my sincere thanks for being so concerned about your friend. From the available history, he has high support need, so he must be admitted to some mental hospital. He also needs injectible anti-psychotic at present as he is refusing oral drugs. One more problem with oliza (olanzapine) is that, if you crush the tablet, its efficacy is almost gone. So, oliza can not be the solution, instead there are other anti-psychotics that are colourless, odourless and tasteless liquid like water, so can be given with food.
Hi, coming to smoking research show that smoking causes erectile dysfunction which could be reason why your penis appears shrinked. On the other hand excessive masturbation causes a psychological change in your brain that now you need a bigger drive to excite you. Only way you can save yourself from this complication is to stop smoking and masturbation. Which could only be achieved by rehabilitation. If you want to undergo rehabilitation you can contact me through this app.